# SDR ASOA2015042312636

- Difficulty date: March 30, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 15,238 hours, 10,347 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT RBL9, FS 661+32-FS 677 HAS CORROSION IN MULTIPLE AREAS.  FOUND TO BE PREVIOUSLY BLENDED IAW GREO 670-53-00-013 OUT OF LIMITS.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV J AS WRITTEN.  REMOVED SEAT RAIL IAW AMM 53-00-49-000-801-A01.  INSTALLED SEAT RAIL IAW AMM 53-00-49-400-801-A11, SERVICEABLE.
